# SDR 2003FA0000993

- Difficulty date: April 18, 2003
- Submitted: October 1, 2003
- Operation: General aviation
- Aircraft: N134FC
- Make and model: Piper PA-28-181
- Aircraft serial: 288290169
- Engine: Lyc O360A4M
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Undertorqued
- Location: Vertical Stab
- Part time: 4,092 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT OWNER REQURESTED THAT WE CHECK TORQUE ON BOLTS SECURING VERTICAL FIN TO TAILCONE BULKHEAD.  FOUND ALL VERTICAL FIN ATTACH HARDWARE UNDER TORQUED.  INSPECTED HARDWARE AND MOUNTING HOLES.  FOUND NOT PERFECT.  REINSTALLED BOLTS AND TORQUED TO MFG SPECIFICATIONS.
